# SDR UIEA2021041900937

- Difficulty date: April 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,946 hours, 25,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209953
- Part serial: 626
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VAL EICAS ADVISORY REPEAT WRITE UP.( TRANSFERRED TO DMI 145549 IAW DDG 21-58-07-02-01 PROCEDURE 2 CARRIED OUT, CAT C, STR 0346Z  BWI MX, LP 1335298, ITEM M3: REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05, OPS TEST GOOD. DMI CLEARED. PLACARDS REMOVED. DISP TJ @ 1028Z )
